Publication detail

APPLICATION OF HOMOTOPY PERTURBATION METHOD TO SOLVING SINGULAR INITIAL VALUE PROBLEMS

ŠMARDA, Z. HALFAROVÁ, H. OLEKSANDRA, K.

Original Title

APPLICATION OF HOMOTOPY PERTURBATION METHOD TO SOLVING SINGULAR INITIAL VALUE PROBLEMS

English Title

APPLICATION OF HOMOTOPY PERTURBATION METHOD TO SOLVING SINGULAR INITIAL VALUE PROBLEMS

Type

journal article - other

Language

en

Original Abstract

In this paper we present the homotopy perturbation method. We apply the method to solve a class of singular initial value problems for the second-order and the thirdorder ordinary differential equations.

English abstract

In this paper we present the homotopy perturbation method. We apply the method to solve a class of singular initial value problems for the second-order and the thirdorder ordinary differential equations.

Keywords

homotopy perturbation method

RIV year

2013

Released

09.01.2013

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

5

Number

2

State

SK

Pages from

69

Pages to

76

Pages count

8

Documents

BibTex


@article{BUT97953,
  author="Zdeněk {Šmarda} and Hana {Halfarová} and Kukharenko {Oleksandra}",
  title="APPLICATION OF HOMOTOPY PERTURBATION METHOD TO SOLVING SINGULAR INITIAL VALUE PROBLEMS",
  annote="In this paper we present the homotopy perturbation method. We apply the
method to solve a class of singular initial value problems for the second-order and the thirdorder
ordinary differential equations.",
  chapter="97953",
  number="2",
  volume="5",
  year="2013",
  month="january",
  pages="69--76",
  type="journal article - other"
}